Apropos a theorem of Wittich
Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 891-893
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_5_a22,
author = {V. N. Gorbuzov and {\CYRS}. {\CYRI}. Kishkel},
title = {Apropos a theorem of {Wittich}},
journal = {Differencialʹnye uravneni\^a},
pages = {891--893},
year = {1987},
volume = {23},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_5_a22/}
}
V. N. Gorbuzov; С. И. Kishkel. Apropos a theorem of Wittich. Differencialʹnye uravneniâ, Tome 23 (1987) no. 5, pp. 891-893. http://geodesic.mathdoc.fr/item/DE_1987_23_5_a22/